MAUDE Adverse Event Report: AnX Robotica Corp. NaviCam; NaviCam SB Capsule

AnX Robotica Corp. NaviCam; NaviCam SB Capsule
Catalog Number CP-US-7001
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Airway Obstruction (1699)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury

Brand Name
NaviCam
Common Device Name
NaviCam SB Capsule
Manufacturer (Section D)
AnX Robotica Corp.
6010 w spring creek parkway
plano TX 75024
Manufacturer (Section G)
Ankon Tehcnologies Co Ltd
b3-2, d3-4, biolake, no.666
hi-tech road, east lake ntd
wuhan CN
Manufacturer Contact
tim thomas
6010 w spring creek parkway
plano, TX 75024
+1(770)480-2911
MDR Report Key50908459
Report Number3016544248-2026-00002
Device Sequence Number17655669
Product Code NEZ
UDI-Device Identifier00810164590008
UDI-Public00810164590008
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K233229
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCP-US-7001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient SexMale